# SDR DALA201902050748

- Difficulty date: January 31, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 50,506 hours, 4,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND EMERGENCY LIGHTS AT L4 DOOR INOP. REPLACED BATTERY PACK AND CHARGER M33407 PER B777 AMM 33-51 AT L4 DOOR. CHECKS GOOD.
